Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 906893, 8 pages
http://dx.doi.org/10.1155/2012/906893
Research Article

Uniqueness Theorems on Entire Functions and Their Difference Operators or Shifts

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2College of Science, Guangdong Ocean University, Zhangjiang 524088, China

Received 23 December 2011; Accepted 24 March 2012

Academic Editor: István Györi

Copyright © 2012 Baoqin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  2. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Zentralblatt MATH
  3. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH
  4. L. A. Rubel and C.-C. Yang, “Values shared by an entire function and its derivative,” in Complex Analysis, vol. 599 of Lecture Notes in Mathematics, pp. 101–103, Springer, Berlin, Germany, 1977. View at Google Scholar · View at Zentralblatt MATH
  5. G. Jank, E. Mues, and L. Volkmann, “Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen,” Complex Variables, Theory and Application, vol. 6, no. 1, pp. 51–71, 1986. View at Google Scholar · View at Zentralblatt MATH
  6. W. Bergweiler and J. K. Langley, “Zeros of differences of meromorphic functions,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 142, no. 1, pp. 133–147, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z.-X. Chen, “Value distribution of products of meromorphic functions and their differences,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1411–1421, 2011. View at Google Scholar
  8. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiæ Scientiarium Fennicæ. Mathematica, vol. 31, no. 2, pp. 463–478, 2006. View at Google Scholar · View at Zentralblatt MATH
  11. J.-L. Zhang, “Value distribution and shared sets of differences of meromorphic functions,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 401–408, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang, “Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 352–363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Li and Z.-S. Gao, “Entire functions sharing one or two finite values CM with their shifts or difference operators,” Archiv der Mathematik, vol. 97, no. 5, pp. 475–483, 2011. View at Google Scholar